Alert archive / South Dakota / Tornado Warnings in 2022
Tornado Warning 12, NWS Aberdeen, SD
NWS Aberdeen, SD issued this tornado warning at May 12, 2022, 6:29 PM CDT for Day County, Marshall County, South Dakota. It was in force for 31 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 12, 2022, 6:29 PM CDT (23:29 UTC)
- Expired
- May 12, 2022, 7:00 PM CDT
- In force
- 31 min
- Issued by
- NWS Aberdeen, SD
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Day County, SD, Marshall County, SD
The radar
The Aberdeen radar (KABR), 64 km from the middle of the area, began a volume at 23:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 12, 6:30 PM CDT | TSTM WND GST 81 | 5 Sse Pierpont, SD | |
| May 12, 6:31 PM CDT | TSTM WND GST 66 | 4 W Waubay, SD | MESONET STATION 182 WAUBAY (SDDOT). |
| May 12, 6:32 PM CDT | TSTM WND DMG | 2 Sw Pickerel Lake Stat, SD | STRAIGHT LINE WINDS DAMAGED THE SIDE OF A FARM BUILDING, REMOVING A FEW PANELS. |
| May 12, 6:45 PM CDT | TSTM WND GST 60 | Langford, SD | |
| May 12, 6:52 PM CDT | TSTM WND GST 68 | Lake City, SD | MESONET STATION 2 LAKE CITY (SDDOT). |
| May 12, 6:59 PM CDT | TSTM WND GST 73 | 4 Sw Hillhead, SD | MESONET STATION MRLS2 HILLHEAD 3 WSW. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 12, 3:50 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 11.5 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 742 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -56 m²/s²
- 0-3 km storm-relative helicity
- 202 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
019
WFUS53 KABR 122329
TORABR
SDC037-091-130000-
/O.NEW.KABR.TO.W.0012.220512T2329Z-220513T0000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Aberdeen SD
629 PM CDT Thu May 12 2022
The National Weather Service in Aberdeen has issued a
* Tornado Warning for...
Day County in northeastern South Dakota...
Marshall County in northeastern South Dakota...
* Until 700 PM CDT.
* At 629 PM CDT, severe thunderstorms capable of producing both
tornadoes and extensive straight line wind damage were located
along a line extending from near Andover to near Pierpont to 8
miles northeast of Bristol to near Roslyn to near Waubay Lake to
near Blue Dog Lake, moving north at 50 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* These dangerous storms will be near...
Langford and Opitz Lake around 640 PM CDT.
Eden, Piyas Lake, Cattail Lake and Fort Sisseton State Park around
645 PM CDT.
Other locations in the path of these tornadic storms include Roy Lake
Rec Area, Buffalo Lakes, Lake City, Amherst, Red Iron Housing, Clear
Lake Rec Area, Britton, Sica Hollow State Park and Hillhead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 4586 9757 4581 9723 4522 9723 4533 9759
4534 9776 4533 9798 4588 9797
TIME...MOT...LOC 2329Z 179DEG 43KT 4544 9794 4545 9779 4545 9766 4545
9759 4543 9748 4539 9730
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
Dorn1 follow-up statement
275
WWUS53 KABR 122345
SVSABR
Severe Weather Statement
National Weather Service Aberdeen SD
645 PM CDT Thu May 12 2022
SDC037-091-130000-
/O.CON.KABR.TO.W.0012.000000T0000Z-220513T0000Z/
Day SD-Marshall SD-
645 PM CDT Thu May 12 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR NORTHERN
DAY AND MARSHALL COUNTIES...
At 645 PM CDT, a severe squall line capable of producing both
tornadoes and extensive straight line wind damage was located along a
line extending from near Langford to 7 miles southeast of Amherst to
9 miles southeast of Britton to Fort Sisseton State Park to near
Cattail Lake to Buffalo Lakes, moving north at 55 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Lake City, Sica Hollow State Park, Britton and Hillhead.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
This line of thunderstorms is capable of producing tornadoes and
widespread significant wind damage. Do not wait to see or hear the
tornado. For your protection move to an interior room on the lowest
floor of a building.
&&
LAT...LON 4586 9757 4581 9723 4547 9723 4551 9746
4552 9775 4551 9798 4588 9797
TIME...MOT...LOC 2345Z 186DEG 48KT 4565 9790 4568 9779 4567 9766 4566
9756 4566 9746 4564 9728
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
DornWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before this tornado warning went out at May 12, 5:47 PM CDT, 42 minutes earlier.
Area forecast discussion, May 12, 5:47 PM CDT, 42 minutes before
Area Forecast Discussion
National Weather Service Aberdeen SD
547 PM CDT Thu May 12 2022
.UPDATE...
Issued at 547 PM CDT Thu May 12 2022
Storms continue to track along a line from around Ipswitch through
Redfield and southeast. Updated timing for highest chances of
storms earlier. Otherwise, the current forecast looks on track and
will continue to be updated. A new Tornado Watch has been issued
for our MN counties.
&&
.SHORT TERM...(This Evening through Friday Night)
Issued at 152 PM CDT Thu May 12 2022
Main focus is on the convective potential this afternoon and first
half of the evening.
A 999mb surface low is currently located over south central SD
(western Lyman County) and a warm front stretches northeast into
central Hyde/Hand counties and then eastward along a old outflow
boundary from morning convection eastward across northern Beadle
County and to just south of Brookings. North of the warm front,
skies are mostly cloudy and temperatures are in the mid 60s, but
south of the warm front, temperatures are in the lower 80s with
dewpoints in the upper 60s and lower 70s. As the upper trough in WY
and shortwave in sw NE lift to the northeast this afternoon, expect
both the low and warm front to move north. While things are pretty
stable north of the warm front and old outflow boundary, already
seeing a CU filed stretching from Hyde/Hand counties and south
towards Chamberlain. That area almost seems to be showing a greater
area of convergence and potential hints of reduced CIN on the latest
SPC MesoA data. So may need to watch that area a little more closely
over the next couple hours. Otherwise, expect things to develop
around the Lyman county area around 21Z, close to the surface low
and in the area of clear skies, which is supported pretty well in
the CAM and WoFS output. With ample instability (MLCAPE of 3-3.5k
J/kg at 18Z) and effective shear of 50kts, expect them to quickly
become severe with significant hail (steep mid level LRs and SHIP
values already rising into the 3-4 range), damaging winds and
potentially a few tornadoes. Will need to closely monitor the low
level fields for tornado potential in this initial storms, as latest
trends do show some favorable low level curvature in the hodographs,
especially the closer you get to the warm front. So as any discrete
storms that initial develop push north fairly quickly towards the
front, there will be an increased tornado threat. Right now, that
threat is initially greatest from northern Lyman north to US 83 and
eastward to US 281. With additional development possible eastward
along the warm front, could see the northern storms evolve into more
of a cluster of storms and increasing the wind threat and still a
threat for tornadoes into northeastern SD. Farther south, expect
additional storms to develop southward along the cold front into
Nebraska. The expectation is for these storms to become linear with
time and move northeastward across southeastern SD. That QLCS will
likely push into the southeastern part of our CWA during the late
afternoon and early evening. Damaging winds, potentially
significant, will be the main threat, but with 0-3km bulk shear
values of 35-40kts to the northeast, will need to monitor for
potential QLCS mesovortexes too. Finally, there remains some concern
for flooding, but with the overall faster movement of the storms,
think the threats will be limited to areas that have already
received ample rain over the last couple of weeks.
With the tight pressure gradient behind the intensifying low (down
to around 990mb by 12Z as it reaches ND/Sask/Manitoba border area),
we'll see some potentially gusty west-southwest winds across much of
the area tonight. Some uncertainty on how deep we'll mix with the
bulk of the strong winds aloft occurring during the overnight hours
(900mb winds to 40kts and 850mb winds to 50-55kts) and limited low
level cold air advection to help steepen the low level lapse rates.
The best opportunity for mixing into the stronger winds aloft
appears to be over north central SD, which has shown some
consistency over the last few model runs. This is tied to a pocket
of colder 925-850mb temperatures helping to increase low level lapse
rates in that area. With the expectations of seeing at least some
advisory level gusts, will issue a wind advisory for parts of north
central SD for tonight into Friday morning. The pressure gradient
will diminish during the late morning into the afternoon on Friday,
as we see the low weaken and lift northeast, and a weak high
pressure ridge from a high in srn MN and IA moves over the eastern
area.
Tomorrow afternoon, wrap around moisture from the surface low in
Canada and a weak shortwave, may lead to some diurnally aided
showers and maybe a few rumbles of thunder tomorrow afternoon.
Instability is pretty limited (a couple hundred J/kg of MUCAPE)
though, so think thunder potential is low overall. Largely kept the
slight chance for showers over central SD, but could see them sneak
a little farther east in the evening before dissipating.
.LONG TERM...(Saturday through Thursday)
Issued at 152 PM CDT Thu May 12 2022
Upper ridge pattern is dominant this period. Weather is expected to
be relatively quiet this weekend. Starting Tuesday, a shortwave
trough will pass through with some precip possible Tuesday night
into Wednesday. Thursday's upper level pattern is more uncertain
with a ridge or a trough possible based on clusters. On to the
specifics!
Saturday upper level pattern looks to transition from a ridge to
more zonal flow as the low over Canada moves across to the north.
Shortwave energy reaches down into the area from this low, since the
region remains relatively dry this energy will most likely go
unused. Clusters for Sunday show the upper level trough and
associated low over Canada moving to the east. An upper level ridge
is moving into the region. Monday the general trend for the clusters
has been an upper level ridge still moving east towards the area.
Tuesday starts to get a little more active. The overall upper level
pattern will be a ridge but pockets of energy move into the area as
an embedded shortwave trough with a surface low make their way
across the region. As this shortwave moves through, moisture
increases. Abundant WAA in the region as a result of southerly mid
level winds will increase the probability of precipitation Tuesday
night into Wednesday. The best WAA in lower levels looks to be
around 06Z Wednesday just ahead of that surface low which passes to
the south. Totals most likely less than 0.1 inches.
For Thursday, uncertain on upper level pattern, could be an upper
level ridge, an upper level trough, or more zonal flow. GFS and
Canadian look to be leaning towards an upper trough.
&&
.AVIATION...(For the 18Z TAFS through 18Z Friday Afternoon)
Issued at 1236 PM CDT Thu May 12 2022
Terminals KABR,KATY,KPIR,KMBG
A low pressure system is sitting over south central SD, with a
warm front stretching to the east across east central SD. North
and west of the low and warm front, seeing plenty of low stratus
and expect that to continue for at least a few hours at all of the
TAF sites. As the warm front lifts north, should see some rising
ceilings during the afternoon. Thunderstorms are expected to
develop this afternoon near the Pierre area, then rapidly lift to
the northeast. The storms will depart the area during the early-
mid evening period. Behind the storms, gusty west-southwest winds
are expected for parts of the area, which will continue into
Friday.
&&
.ABR WATCHES/WARNINGS/ADVISORIES...
SD...Wind Advisory from midnight CDT /11 PM MDT/ tonight to 1 PM CDT
/noon MDT/ Friday for SDZ003-004-009-015.
MN...None.
&&
UPDATE...KF
SHORT TERM...SRF
LONG TERM...KK
AVIATION...SRFHazardous weather outlook, May 12, 12:23 PM CDT, 6 hours 6 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Aberdeen SD 1223 PM CDT Thu May 12 2022 MNZ039-046-SDZ005>008-010-011-017>023-036-037-051-131200- Traverse-Big Stone-McPherson-Brown-Marshall-Roberts-Edmunds-Day- Faulk-Spink-Clark-Codington-Grant-Hamlin-Deuel-Hyde-Hand-Buffalo- 1223 PM CDT Thu May 12 2022 This Hazardous Weather Outlook is for west central Minnesota, central South Dakota, north central South Dakota and northeast South Dakota. .DAY ONE...This afternoon and tonight. This afternoon and evening severe storms are anticipated. Large hail up to the size of golf balls, damaging winds in excess of 70 miles per hour, and isolated tornadoes are possible. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. Weather spotters are encouraged to submit reports to the National Weather Service in Aberdeen. The public can submit reports on our web page, Facebook page, or our Twitter feed. SDZ003-004-009-015-016-033>035-045-048-131200- Corson-Campbell-Walworth-Dewey-Potter-Stanley-Sully-Hughes-Jones- Lyman- 1223 PM CDT Thu May 12 2022 /1123 AM MDT Thu May 12 2022/ This Hazardous Weather Outlook is for central South Dakota and north central South Dakota. .DAY ONE...This afternoon and tonight. Isolated severe storms are possible this afternoon. Hail and wind are the main threats. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation may be requested. Weather spotters are encouraged to submit reports to the National Weather Service in Aberdeen. The public can submit reports on our web page, Facebook page, or our Twitter feed.
In the hours before
Local storm report, May 12, 6:14 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
614 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0602 PM TSTM WND GST 1 SE WATERTOWN AIRPORT 44.90N 97.15W
05/12/2022 M76 MPH CODINGTON SD ASOS
ASOS STATION KATY WATERTOWN MUNI AP.
&&
MCLocal storm report, May 12, 6:16 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
616 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM FUNNEL CLOUD 1 NE WAVERLY 45.01N 96.96W
05/12/2022 CODINGTON SD EMERGENCY MNGR
HEADING NE.
&&
KKLocal storm report, May 12, 6:19 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
619 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND DMG 1 W WATERTOWN 44.90N 97.13W
05/12/2022 CODINGTON SD EMERGENCY MNGR
BUILDINGS DAMAGED.
&&
KKLocal storm report, May 12, 6:20 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
620 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM TSTM WND GST 1 WNW LAKE COCHRANE REC 44.72N 96.49W
05/12/2022 M102 MPH DEUEL SD PUBLIC
AMBIENT WEATHER STATION. NEARBY REPORT OF
TREE DOWN.
&&
MCLocal storm report, May 12, 6:24 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
624 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST 5 SSE WEBSTER 45.27N 97.47W
05/12/2022 E70 MPH DAY SD TRAINED SPOTTER
&&
MCLocal storm report, May 12, 6:26 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
626 PM CDT THU MAY 12 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG 1 S GARY 44.78N 96.46W
05/12/2022 DEUEL SD TRAINED SPOTTER
HOUSE AND SHED DAMAGE, TURNED OVER
SEMITRUCK.
&&
KKThe office that day
Everything else NWS Aberdeen, SD issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 11:42 PM CDT | Severe Thunderstorm Warning | ABR | Lyman | 48 min |
| May 12, 12:26 AM CDT | Severe Thunderstorm Warning | ABR | Lyman | 64 min |
| May 12, 1:13 AM CDT | Severe Thunderstorm Warning | ABR | Buffalo, Lyman | 47 min |
| May 12, 1:18 AM CDT | Special Weather Statement | ABR | Stanley | 27 min |
| May 12, 1:40 AM CDT | Special Weather Statement | ABR | Sully | 20 min |
| May 12, 1:52 AM CDT | Special Weather Statement | ABR | Lyman | 23 min |
| May 12, 3:04 AM CDT | Severe Thunderstorm Warning | ABR | Corson, Dewey | 56 min |
| May 12, 3:20 AM CDT | Special Weather Statement | ABR | Hamlin | 25 min |
| May 12, 3:35 AM CDT | Severe Thunderstorm Warning | ABR | Codington, Deuel, Hamlin | 55 min |
| May 12, 3:57 AM CDT | Severe Thunderstorm Warning | ABR | Corson, Dewey | 48 min |
| May 12, 4:06 AM CDT | Severe Thunderstorm Warning | ABR | Corson, Dewey | 54 min |
| May 12, 4:19 AM CDT | Severe Thunderstorm Warning | ABR | Campbell, Corson, Walworth | 56 min |
| May 12, 4:26 AM CDT | Severe Thunderstorm Warning | ABR | Deuel, Grant | 34 min |
| May 12, 5:20 AM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Hamlin | 25 min |
| May 12, 5:33 AM CDT | Special Weather Statement | ABR | Campbell, Walworth | 57 min |
| May 12, 5:50 AM CDT | Severe Thunderstorm Warning | ABR | Edmunds, McPherson | 35 min |
| May 12, 2:03 PM CDT | Wind Advisory | ABR | Campbell, Corson, Dewey, Walworth | 13 hr |
| May 12, 2:58 PM CDT | River Flood Warning | ABR | Codington | 20 hr |
| May 12, 3:11 PM CDT | River Flood Warning | ABR | Corson | 6 hr |
| May 12, 4:30 PM CDT | Severe Thunderstorm Warning | ABR | Faulk, Hand, Spink | 45 min |
| May 12, 4:55 PM CDT | Severe Thunderstorm Warning | ABR | Edmunds, Faulk, Hand | 50 min |
| May 12, 5:01 PM CDT | Severe Thunderstorm Warning | ABR | Clark, Codington, Hamlin, Spink | 59 min |
| May 12, 5:27 PM CDT | Tornado Warning | ABR | Clark, Spink | 33 min |
| May 12, 5:30 PM CDT | Special Weather Statement | ABR | Hughes, Sully | 30 min |
| May 12, 5:34 PM CDT | Tornado Warning | ABR | Clark, Codington | 26 min |
| May 12, 5:36 PM CDT | Severe Thunderstorm Warning | ABR | Codington, Deuel, Grant, Hamlin | 54 min |
| May 12, 5:37 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Edmunds, Faulk, McPherson, Spink | 53 min |
| May 12, 5:41 PM CDT | Tornado Warning | ABR | Clark, Codington | 34 min |
| May 12, 5:51 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Clark, Codington, Day, Deuel, Grant and 3 more | 54 min |
| May 12, 5:52 PM CDT | Tornado Warning | ABR | Codington, Day, Grant, Hamlin | 23 min |
| May 12, 6:01 PM CDT | Tornado Warning | ABR | Clark, Codington, Day | 29 min |
| May 12, 6:03 PM CDT | Tornado Warning | ABR | Codington, Deuel, Grant, Roberts | 27 min |
| May 12, 6:08 PM CDT | Tornado Warning | ABR | Brown, Clark, Day, Spink | 26 min |
| May 12, 6:11 PM CDT | Tornado Warning | ABR | Codington, Day, Grant, Roberts | 19 min |
| May 12, 6:17 PM CDT | Severe Thunderstorm Warning | ABR | Grant, Roberts | 58 min |
| May 12, 6:24 PM CDT | Tornado Warning | ABR | Grant, Roberts | 36 min |
| May 12, 6:28 PM CDT | Severe Thunderstorm Warning | ABR | Brown, Day, Marshall, Roberts | 47 min |
| May 12, 6:34 PM CDT | Special Weather Statement | ABR | Edmunds, Faulk | 26 min |
| May 12, 6:53 PM CDT | Tornado Warning | ABR | Roberts | 22 min |
| May 12, 6:59 PM CDT | Tornado Warning | ABR | Marshall | 16 min |
Nearby
Tornado Warnings in South Dakota, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.